# SDR IPXA2014051282927

- Difficulty date: May 9, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 4937100
- Part serial: 000107
- Condition: Damaged
- Location: Nose
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE RADOME DAMAGED DUE TO BIRD STRIKE DURING LANDING.  R & R RADOME IAW AMM 53-12-01-902-038 AND AMM 53-12-01-402-059.
